# SDR DL72S971841

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495DA
- Make and model: Boeing 727232
- Aircraft serial: 21075
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Part number: 900835A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT SIGN LIGHTS INOP.  REPLACED LIGHT CARTRIDGE, CHECKS NORMAL.
